# SDR GUUA94752011611B

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 29,417 hours, 36,366 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 132538A43
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AIRSTAIR DOOR LOWER RT CABLE GETS CAUGHT WHEN CLOSING DOOR FROM INSIDE AND HAS A DAMAGED COVER.   REPLACED LWR FWD AIRSTAIR DOOR CABLE.  OPS CHECK GOOD.
